Applications of mapping cones over Clements-Lindström rings

Vesselin Gasharov, Satoshi Murai, Irena Peeva

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove that Gotzmann's Persistence Theorem holds over every Clements-Lindström ring. We also construct the infinite minimal free resolution of a square-free Borel ideal over such a ring.

Original languageEnglish
Pages (from-to)34-55
Number of pages22
JournalJournal of Algebra
Volume325
Issue number1
DOIs
Publication statusPublished - 2011 Jan 1

    Fingerprint

Keywords

  • 13D02
  • Betti numbers
  • Free resolutions
  • Hilbert functions

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this